# SDR RRXA010573

- Difficulty date: January 30, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: DOUGLAS
- Condition: Cracked
- Location: Sta Xs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A 1" CRACK TO THE TOP I/B FORMER AT STA XS 520, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  ----------CX---------- (NO CRACK)
